# SDR SWAA2021120644166

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BULKHEAD-TO-FLOOR SUPPORT; BS 500D; RBL13; LBL 14; LBL 16; LBL 18 AND LBL 22 (ALL MARKED) ; / [01] REMOVED CORROSION ON BULKHEAD TO FLOOR SUPPORT AT BS 500D'; LBL22; WL 156 ; MEASURE L=5'X W=1'X D=0.010' MAX. MAT LOSS IS 0.010'; REMAINING THICKNESS IS 0.0061'; ORIGINAL THICKNESS IS 0.071'; FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-30-08; ALLOWABLE DAMAGE. MICROMETER;S/N 65092939 DUE 03/2022.; [08] INSTALLED LOWER RAIL OF AFT BULKHEAD OF FCB; BS500D IAW SRM 51-40-02 AND DWG 143A7902; [09] CORRECTION TO ITEM 2 CORRECTIVE ACTIONS. VERIFIED STEPS 1 - 5 COMPLETE.; [10] VERIFIED INSTALLATION OF AFT BULKHEAD LOWER CENTER SUPPORT PER SRM 51-40-02 AND DWG 143A7902.
